- Research Article
- Open Access
On the Difference equation xn+ = ax n - bx n /(cx x - dxn-1)
Advances in Difference Equations volume 2006, Article number: 082579 (2006)
We investigate some qualitative behavior of the solutions of the difference equation xn+ = ax n - bx n /(cx x - dxn-1), n = 0,1,..., where the initial conditions x-1, x0 are arbitrary real numbers and a, b, c, d are positive constants.
Camouzis E, DeVault R, Papaschinopoulos G: On the recursive sequence. Advances in Difference Equations 2005,2005(1):31–40. 10.1155/ADE.2005.31
Çinar C: On the difference equation xn+1 = x n -1 /-1+ x n x n -1 . Applied Mathematics and Computation 2004,158(3):813–816. 10.1016/j.amc.2003.08.122
Çinar C: On the positive solutions of the difference equation x n +1 = ax n -1 /1+ bx n x n -1 . Applied Mathematics and Computation 2004,156(2):587–590. 10.1016/j.amc.2003.08.010
Çinar C: On the positive solutions of the difference equation x n +1 = x n -1 /1+ x n x n -1 . Applied Mathematics and Computation 2004,150(1):21–24. 10.1016/S0096-3003(03)00194-2
Elabbasy EM, El-Metwally H, Elsayed EM: On the periodic nature of some max-type difference equations. International Journal of Mathematics and Mathematical Sciences 2005,2005(14):2227–2239. 10.1155/IJMMS.2005.2227
Elabbasy EM, El-Metwally H, Elsayed EM: On the Difference Equation . to appear in Journal of Concrete and Applicable Mathematics
El-Metwally H, Grove EA, Ladas G: A global convergence result with applications to periodic solutions. Journal of Mathematical Analysis and Applications 2000,245(1):161–170. 10.1006/jmaa.2000.6747
El-Metwally H, Grove EA, Ladas G, Voulov HD: On the global attractivity and the periodic character of some difference equations. Journal of Difference Equations and Applications 2001,7(6):837–850. 10.1080/10236190108808306
Kocić VL, Ladas G: Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Mathematics and Its Applications. Volume 256. Kluwer Academic, Dordrecht; 1993:xii+228.
Kulenovic MRS, Ladas G: Dynamics of Second Order Rational Difference Equations with Open Problems and Conjectures. Chapman & Hall/CRC, Florida; 2001.
Migda M, Musielak A, Schmeidel E: On a class of fourth-order nonlinear difference equations. Advances in Difference Equations 2004,2004(1):23–36. 10.1155/S1687183904308083
Philos ChG, Purnaras IK: An asymptotic result for some delay difference equations with continuous variable. Advances in Difference Equations 2004,2004(1):1–10. 10.1155/S1687183904310058
Sun T, Xi H, Hong L: On the system of rational difference equations x n +1 = f ( x n , yn-k), y n +1 = f ( y n , xn-k). Advances in Difference Equations 2006, 2006: 7 pages.
Rights and permissions
Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
About this article
Cite this article
Elabbasy, E., El-Metwally, H. & Elsayed, E. On the Difference equation xn+ = ax n - bx n /(cx x - dxn-1). Adv Differ Equ 2006, 082579 (2006). https://doi.org/10.1155/ADE/2006/82579
- Differential Equation
- Real Number
- Partial Differential Equation
- Ordinary Differential Equation
- Functional Analysis